MathSciNet Relay Station
MathSciNet bibliographic data
MR2754068 (2012c:35261) 35L65 (35C06 35D40 35L45)
Blaser, Michael; Rivière, Tristan A minimality property for entropic solutions to scalar conservation laws in $1+1$ dimensions. Comm. Partial Differential Equations 35 (2010), no. 10, 1763–1801.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement